zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multiple solutions of superlinear elliptic equations. (English) Zbl 1223.35173
Summary: We give some multiplicity results on existence of nontrivial solutions for superlinear elliptic equations with a saddle structure near 0. We make use of a combination of bifurcation theory and minimax methods.

MSC:
35J65Nonlinear boundary value problems for linear elliptic equations
58E05Abstract critical point theory
WorldCat.org
Full Text: DOI
References:
[1] A. AMBROSETTI - P. H. RABINOWITZ, Dual variational methods in critical point theory and applications , J. Funct. Anal. 14 (1973), 349-381. · Zbl 0273.49063 · doi:10.1016/0022-1236(73)90051-7
[2] A. AMBROSETTI - J. GARCÍA AZORERO - I. PERAL, Multiplicity results for some nonlinear elliptic equations , J. Funct. Anal. 137 (1996), 219-242. · Zbl 0852.35045 · doi:10.1006/jfan.1996.0045
[3] T. BARTSCH - K. C. CHANG - Z.-Q. WANG, On the Morse indices of sign changing solutions of nonlinear elliptic problems , Math. Z. 233 (2000), 655-677. · Zbl 0946.35023 · doi:10.1007/s002090050492
[4] T. BARTSCH - Z.-Q. WANG, On the existence of sign changing solutions for semilinear Dirichlet problems , Topol. Methods Nonlinear Anal. 7 (1996), 115-131. · Zbl 0903.58004
[5] A. CASTRO - J. COSSIO - J. NEUBERGER, A sign-changing solution for a superlinear Dirichlet problem , Rocky Mountain J. Math. 27 (1997), 1041-1053. · Zbl 0907.35050 · doi:10.1216/rmjm/1181071858 · http://math.la.asu.edu/~rmmc/rmj/VOL27-4/CONT27-4/CONT27-4.html
[6] K. C. CHANG, Infinite Dimensional Morse Theory and Multiple Solution Problems , Progr. Nonlinear Differential Equations Appl. 6, Birkhäuser, Boston, 1993. · Zbl 0779.58005
[7] E. N. DANCER - Y. H. DU, A note on multiple solutions of some semilinear elliptic problems , J. Math. Anal. Appl. 211 (1997), 626-640. · Zbl 0880.35046 · doi:10.1006/jmaa.1997.5471